Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The non-radial velocity theorem revisited

Title data

Kaiser, Ralf:
The non-radial velocity theorem revisited.
In: Geophysical & Astrophysical Fluid Dynamics. Vol. 101 (2007) Issue 3-4 . - pp. 185-197.
ISSN 0309-1929
DOI: https://doi.org/10.1080/03091920701485453

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 76W05 (35Q35 85A30 86A25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:07
Last Modified: 22 Mar 2021 13:07
URI: https://eref.uni-bayreuth.de/id/eprint/64132